Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$S$-invariant subspaces of $L^p(\mathbf{T})$


Author: D. A. Redett
Journal: Proc. Amer. Math. Soc. 133 (2005), 1459-1461
MSC (2000): Primary 47A15; Secondary 46E30
Published electronically: November 22, 2004
MathSciNet review: 2111945
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we give a new proof of the characterization of the $S$-invariant subspaces of $L^p(\mathbf{T})$ for $p$ in $\mathcal{P}\equiv \{ p : 1 <p < \infty , p \neq 2 \}$ using ideas from approximation theory.


References [Enhancements On Off] (What's this?)

  • 1. I. Erdélyi (ed.), Operator theory and functional analysis, Research Notes in Mathematics, vol. 38, Pitman (Advanced Publishing Program), Boston, Mass.-London, 1979. Papers presented at the 1978 Summer Meeting of the American Mathematical Society held in Providence, R.I. MR 579015
  • 2. Paul R. Halmos, Shifts on Hilbert spaces, J. Reine Angew. Math. 208 (1961), 102–112. MR 0152896
  • 3. Henry Helson, Lectures on invariant subspaces, Academic Press, New York-London, 1964. MR 0171178
  • 4. Walter Rudin, Real and complex analysis, 3rd ed., McGraw-Hill Book Co., New York, 1987. MR 924157
  • 5. Harold S. Shapiro, Topics in approximation theory, Springer-Verlag, Berlin-New York, 1971. With appendices by Jan Boman and Torbjörn Hedberg; Lecture Notes in Math., Vol. 187. MR 0437981
  • 6. Dinesh Singh and Sanjeev Agrawal, de Branges spaces contained in some Banach spaces of analytic functions, Illinois J. Math. 39 (1995), no. 3, 351–357. MR 1339831

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15, 46E30

Retrieve articles in all journals with MSC (2000): 47A15, 46E30


Additional Information

D. A. Redett
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843-3368
Email: redett@math.tamu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07760-3
Received by editor(s): November 17, 2003
Received by editor(s) in revised form: January 23, 2004
Published electronically: November 22, 2004
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society